| Model Number |
2900163 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding a device used in transforaminal lumbar inter body fusion therapy for disc space.It was reported that the instrument breakage occurred involving a 10mm ring curette, which was found to have a crack at the tip and was overlapping before the patient was in the room.The scrub noticed the issue when removing it from the set, and it remained intact despite the crack there was no patient involved.Additional information received from manufacturer representative that the device damaged in the re-use not in the first time use.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis # (b)(4), part #2900163, lot #im18f003 visual and optical inspection confirmed the tip of the curette has broken.The mechanism of failure is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.